Object

Title: International Journal of Applied Mathematics and Computer Science (AMCS) 2005 Volume 15 Number 3

Object collections:

Last modified:

Jul 3, 2013

In our library since:

Sep 21, 2005

Number of object content hits:

2 192

Number of object content views in HTML format

22

All available object's versions:

http://zbc.uz.zgora.pl/publication/559

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Volume 15 Number 3 Jul 3, 2013

This page uses 'cookies'. More information